MathSciNet Relay Station
MathSciNet bibliographic data
MR337617 02K35 (04A10 04A20)
Schmerl, James H. A partition property characterizing cardinals hyperinaccessible of finite type. Trans. Amer. Math. Soc. 188 (1974), 281–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement